# SDR SWAA2025061675326

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A LOCATED ON RIB #8 ASSY AT VERTICAL STABILIZER.  REPLACED RIB #8 LOCATED ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 174A1008 SHEET 2 REV. C AND DWG 174A0103 SHEET 7 REV. -.   DUE TO NOT FUND ALLOWABLE DAMAGE ON SRM B737-700 55-30-01-1A-5. CRACK LENGTH: 0.420'.
